# SDR AALA202505145431

- Difficulty date: April 28, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 77,658 hours, 30,210 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO COMPARTMENT SHEAR TIE HAS ELONGATED FASTENER HOLES AT FR 59 BETWEEN S41L AND S42L. REPLACED SHEAR TIE PER SRM 51-42-11.
